Limit search to available items
Book Cover
E-journal

Uniform Title Fundamenta informaticae (Online)
Title Fundamenta informaticae
Published Amsterdam ; Washington, DC : IOS Press
Print began with vol. 16, no. 1 (Jan. 1992)
Online access available from:
Academic Search Complete (Latest issues unavailable)    01 Jan. 1999 - 01 Mar. 2020
View Resource Record  
Applied Science & Technology Source (Latest issues unavailable)    01 Jan. 1999 - 01 Mar. 2020
View Resource Record  

Copies

Description Online resource
Prior Title Annales Societatis Mathematicae Polonae. Series IV, Fundamenta informaticae
Notes Also issued in print
Mode of access: World Wide Web
In English
Issuing Body Issued by: Polish Mathematical Society
Notes Description based on: Vol. 44, no. 1/ (2000); title from contents screen (MetaPress, viewed May 16, 2008)
Latest issue consulted: Vol. 82, no. 4 (2008), viewed May 16, 2008
Subject Machine theory -- Periodicals
Formal languages -- Periodicals
Computational complexity -- Periodicals
Form Electronic journal
Author Polskie Towarzystwo Matematyczne
LC no. 2008233931
ISSN 1875-8681
0169-2968